Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Are muscle tremors in right hand related to inhaling fumes from diaznon poison?

Sep 2013
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6162 Questions
i inhaled fumes from applying diaznon poison inside my home. aprox one week latter i developed mussle tremor in my lower right arm and hand
Posted Mon, 30 Dec 2013 in General Health
Answered by Dr. Het Ram Bishnoi 1 hour later
Brief Answer: Organophosphorus poisoning . Detailed Answer: Hello XXXXXXX . Thanks for the query to H.C.M. Forum. Diazinon is an organophosphorus poisoning used in agriculture and garden pests . In my practice I have seen that its effect remain in brain as late as 15 -30 days . Tremor is a most common side effect of this poison . However in your case it is not life threatening. Phenytoin sodium is the most effective drug in this case as I am using in my patients . Pin point constriction of pupil is an indication of presence of poison in the body(meiosis). At the age of 73 years , tremors are concerning . You need to consult a physician and get his opinion at the earliest & sort this problem. Hope this information will be helpful for you. Further any question I will reply in follow up. Good luck. Dr. HET
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor